# SDR DL764070235

- Difficulty date: March 23, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 22,626 hours, 7,268 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

CHECKING EICAS RECALL ON BEFORE T/O CHECKLIST ALL WARNINGS AND CAUTIONS DISPLAYED AS IF ACFT WAS SHUTDOWN.  DOWN POWERED ACFT AND RESET POWER.  ALL INDICATIONS NORMAL.
